RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 3(37), Pages 133–134 (Mi iimi214)  

CONTROL THEORY AND MATHEMATICAL MODELING

Optimal impulse control in the problem of minimization of generalized work functional

A. N. Sesekina, Yu. V. Fetisovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Full text: PDF file (60 kB)
References: PDF file   HTML file
UDC: 519.9

Citation: A. N. Sesekin, Yu. V. Fetisova, “Optimal impulse control in the problem of minimization of generalized work functional”, Izv. IMI UdGU, 2006, no. 3(37), 133–134

Citation in format AMSBIB
\Bibitem{SesFet06}
\by A.~N.~Sesekin, Yu.~V.~Fetisova
\paper Optimal impulse control in the problem of minimization of generalized work functional
\jour Izv. IMI UdGU
\yr 2006
\issue 3(37)
\pages 133--134
\mathnet{http://mi.mathnet.ru/iimi214}


Linking options:
  • http://mi.mathnet.ru/eng/iimi214
  • http://mi.mathnet.ru/eng/iimi/y2006/i3/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:78
    Full text:48
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020